MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number X010-0151
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that a tap broke during a tlif left l4/5, l5/s1 surgery on (b)(6) 2018.The surgery was successfully completed and there were no known patient injuries or complications.It was reported that while the physician was using the tap, the distal portion of the instrument twisted off.The instrument was returned for complaint assessment.The visual assessment of the tap showed an instrument with repeated use.The tap was broken as described by the complainant, functionality testing could not be performed.A dhr review was completed and no manufacturing anomalies were identified.The device met all required specifications prior to being released to distributable inventory.Driving the tap further than recommended by the surgical technique guide can create excessive resistance, which may result in an instrument malfunction.
 
Event or Problem Description
The complainant reported that a tap broke during a tlif left l4/5, l5/s1 surgery on (b)(6) 2018.The surgery was successfully completed and there were no known patient injuries or complications.

Brand Name
FORTEX PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8223807
Report Number3005031160-2019-00001
Device Sequence Number18884927
Product Code HWX
UDI-Device IdentifierM697X01001511
UDI-PublicM697X01001511
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX010-0151
Device Lot Number3432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;